# SDR 00FDEA00693

- Difficulty date: October 2, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65453132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01-, 1) ON STRINGER CLIP AT BS 720C, STR 7L.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 51-30-2.
